Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 5061749, 9 pages
http://dx.doi.org/10.1155/2016/5061749
Research Article

A Three-State Markov-Modulated Switching Model for Exchange Rates

Department of Mathematics, Obafemi Awolowo University, Ile-Ife 220005, Nigeria

Received 30 July 2016; Revised 26 September 2016; Accepted 5 October 2016

Academic Editor: Wei-Chiang Hong

Copyright © 2016 Idowu Oluwasayo Ayodeji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Idowu Oluwasayo Ayodeji, “A Three-State Markov-Modulated Switching Model for Exchange Rates,” Journal of Applied Mathematics, vol. 2016, Article ID 5061749, 9 pages, 2016. https://doi.org/10.1155/2016/5061749.